Is it caused by the depo shot?

4 answers

Recent Questions Health


ANSWER #1 of 4

I have been feeling very moody.. just wondering if it was the depo shot causing it.. it doesnt say moodiness as a side effect but it has only started happening since the shot.. has anyone else had this problem.. OH and if you dont wanna gain weight i strongly sugest finding a different form of BC.


ANSWER #2 of 4

Like any other form of birth control every person expieriences different effects and change of mood is actually one of them. I suggest talking to your obgyn and possibly switching. Since you went with the shot im assuming you did it so you didnt have to take a pill every day, maybe ask him about the nuvaring or the implant, ive heard people have been having pretty good experiences with those.

Is this the Depo Shot?

ANSWER #3 of 4

Moodiness can certainly be caused by the depo shot. The reason for this is the amount of extra hormones in your body.

Also 70% of women on it gain weight, that is no surprise.

I suggest go and research about the different type of birth control method and products available, somewhere out there there will be something for you.

Where can you get shot that won't cause serious damage?
ANSWER #4 of 4

Moodiness can certainly be caused by the depo shot. The reason for this is the amount of extra hormones in your body.

Also 70% of women on it gain weight, that is no surprise.

I suggest go and research about the different type of birth control method and products available, somewhere out there there will be something for you.

I think i have sustitus any idea what caused it?

Add your answer to this list


SIMILAR QUESTIONS